# SDR FDEA202303180467

- Difficulty date: March 18, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N956FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 29115
- Aircraft time: 35,865 hours, 21,845 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 143N61002004
- Part serial: 000654
- Condition: Cracked
- Location: Zone 800
- Part time: 6,161 hours, 4,367 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW R2 DOOR FWD FRAME CUT OUT HAS CRACK APPROXIMATELY .500 INCHES LONG   EXTENDING INTO RADIUS BELOW SEALANT.
